Volume 12, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Orbifold string topology

Ernesto Lupercio, Bernardo Uribe and Miguel A Xicotencatl

Geometry & Topology 12 (2008) 2203–2247
Abstract

In this paper we study the string topology (à la Chas–Sullivan) of an orbifold. We define the string homology ring product at the level of the free loop space of the classifying space of an orbifold. We study its properties and do some explicit calculations.

Keywords
orbifold, loop space, string topology
Mathematical Subject Classification 2000
Primary: 55P35
Secondary: 18D50, 55R35
References
Publication
Received: 22 January 2007
Revised: 8 July 2007
Accepted: 4 July 2008
Published: 8 August 2008
Proposed: Ralph Cohen
Seconded: Jim Bryan, Ron Stern
Authors
Ernesto Lupercio
Departamento de Matemáticas
CINVESTAV
Apartado Postal 14-740
07000 México
DF México
Bernardo Uribe
Departamento de Matemáticas
Universidad de los Andes
Carrera 1 N. 18A - 10, Bogotá
Colombia
Miguel A Xicotencatl
Departamento de Matemáticas
CINVESTAV
Apartado Postal 14-740
07000 México
DF México